# SDR VTZA96014

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IA/RDU - FLT 6323 - DURING CRUISE AT 1913 HRS ON 10-20-95, RETURNED TO IAD DUE TO THE LT INVERTER FAILING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED INVERTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
